MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT; PLATE, FIXATION ,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT; PLATE, FIXATION ,BONE
Model Number 02.111.730
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 02.111.730.Lot: 2l32612.Manufacturing site: raron.Release to warehouse date: 26.Nov.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, distal radius osteosynthesis surgery was performed with the placement of distal radio plate.It was fixed by placing a locking screw in the lateral distal hole of the plate which did not allow the locking.The procedure was completed without complication.This report is for one (1) 2.4mm va-lcp 2-clmn vlr dstl radius pl 7h hd/3h shaft/right.This is report 1 of 2 for (b)(4).

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT
Common Device Name
PLATE, FIXATION ,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9611286
Report Number8030965-2020-00494
Device Sequence Number13578982
Product Code HRS
UDI-Device Identifier10886982032294
UDI-Public(01)10886982032294
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.111.730
Device Catalogue Number02.111.730
Device Lot Number2L32612
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/21/2020
Patient Sequence Number1